Alert archive / Minnesota / Areal Flood Advisories in 2012
Areal Flood Advisory 13, NWS Twin Cities, MN
NWS Twin Cities, MN issued this areal flood advisory at Jun 14, 2012, 5:32 PM CDT for 5 counties in Minnesota. It was in force for 3 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2012, 5:32 PM CDT (22:32 UTC)
- Expired
- Jun 14, 2012, 8:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
Counties Dakota County, MN, Goodhue County, MN, Le Sueur County, MN, Rice County, MN, Scott County, MN
The radar
The Minneapolis radar (KMPX), 69 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 10.5 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1268 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 475 m²/s²
- 0-3 km storm-relative helicity
- 442 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
351
WGUS83 KMPX 142232
FLSMPX
FLOOD ADVISORY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
532 PM CDT THU JUN 14 2012
MNC037-049-079-131-139-150130-
/O.NEW.KMPX.FA.Y.0013.120614T2232Z-120615T0130Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAKOTA MN-GOODHUE MN-LE SUEUR MN-RICE MN-SCOTT MN-
532 PM CDT THU JUN 14 2012
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED AN
* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
GOODHUE COUNTY IN SOUTHEAST MINNESOTA...
LE SUEUR COUNTY IN SOUTH CENTRAL MINNESOTA...
RICE COUNTY IN SOUTH CENTRAL MINNESOTA...
SOUTHERN DAKOTA COUNTY IN EAST CENTRAL MINNESOTA...
SOUTHERN SCOTT COUNTY IN EAST CENTRAL MINNESOTA...
* UNTIL 830 PM CDT
* AT 531 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAINFALL ACROSS THE ADVISORY AREA. DOPPLER
RADAR ESTIMATED 1 TO 3 INCHES OF RAIN HAVE FALLEN ACROSS THE
AREA...AND ANTOHER INCH IS POSSIBLE.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE MINOR FLOODING TO
OCCUR...ESPECIALLY ALONG SMALL STREAMS AND NEAR LOW WATER
CROSSINGS. SOME LOCATIONS THAT WILL EXPERIENCE MINOR FLOODING
INCLUDE...FARIBAULT...RED WING...BOMBAY...CANNON FALLS...CASTLE
ROCK...CLEVELAND...DENNISON...DUNDAS...ELKO...ELYSIAN...
FARMINGTON...GOODHUE...HADER...HAMPTON...KASOTA...KENYON...
KILKENNY...LE CENTER...LONSDALE...MIESVILLE...MONTGOMERY...
MORRISTOWN...NERSTRAND...NEW MARKET...NEW PRAGUE...NEW TRIER...
NORTHFIELD...PINE ISLAND...RANDOLPH AND RUSKIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE MINOR FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 4420 9375 4424 9377 4425 9399 4460 9385
4470 9275 4464 9262 4462 9263 4456 9254
4457 9248 4447 9228 4444 9235 4445 9241
4442 9242 4436 9254 4420 9257
$$
DWEWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this areal flood advisory went out at Jun 14, 3:03 PM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, Jun 14, 3:03 PM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 303 PM CDT THU JUN 14 2012 .DISCUSSION... THE MAIN CHALLENGE OVER THE NEXT SEVERAL DAYS ARE THUNDERSTORM CHANCES AND THE THREAT OF SEVERE WEATHER THROUGH EARLY PART OF NEXT WEEK. THE LATEST MODEL RUN...CONTINUE TO INDICATE A VERY ACTIVE WEATHER PATTERN OVER THE UPPER MIDWEST OVER THE NEXT FIVE DAYS WITH SEVERAL SHORTWAVE TROUGH MOVING THROUGH THE NORTHERN TIER OF THE CONUS. THIS AFTERNOON...A DEEP UPPER LOW PRESSURE SYSTEM WAS LOCATED JUST WEST OF LAKE WINNIPEG CANADA. THIS SYSTEM IS FORECAST TO LIFT NORTHEAST...AND DRAG A COLD FRONT THROUGH MUCH OF THE UPPER MIDWEST BY FRIDAY MORNING. THE FRONT WILL EVENTUALLY STALL OVER SOUTHEAST MN AND CENTRAL WISCONSIN LATER TONIGHT. ON GOING CONVECTION ASSOCIATED WITH MESOSCALE CONVECTIVE SYSTEM WILL CONTINUE TO ADVANCE EAST THROUGH THE WESTERN GREAT LAKES THIS EVENING. THE LATEST IR SATELLITE IMAGERY SHOWED THE SYSTEM WAS BACKBUILDING OVER SOUTHERN MINNESOTA. THIS AFTERNOON...A WARM FRONT STRETCH OVER THE SOUTHERN THIRD OF MN INTO A LOW PRESSURE SYSTEM OVER WEST CENTRAL MN. THE COMBINATION OF OLD OUTFLOW BOUNDARY...WARM FRONTAL BOUNDARY AND APPROACHING COLD FRONT WILL HELP INSTIGATE ADDITIONAL THUNDERSTORMS. MORNING ROUND OF THUNDERSTORMS HAD COOLED DOWN THE ATMOSPHERE...WHERE THE FREEZING LEVEL HAS LOWER FROM 13700 FEET EARLIER. MUCH OF THE SEVERE WEATHER TODAY WAS LARGE HAIL...WITH HAIL UP TO AN INCH. ANOTHER ROUND OF STRONG TO SEVERE STORMS ARE POSSIBLE FRIDAY AFTERNOON/EVENING OVER SOUTH CENTRAL MN AND WEST CENTRAL WISCONSIN WITH A MORE WIDESPREAD RISK OF SEVERE STORMS SATURDAY. THE LATEST GEM-NHEM INDICATED MORE OF THE SAME NEXT WEEK WITH SEVERAL MORE BOUTS OF SEVERE WEATHER POSSIBLE WEDNESDAY AND THURSDAY. && .AVIATION.../18Z TAF ISSUANCE/ A WARM FRONT EXTENDS ALONG THE MINNESOTA RIVER VALLEY AND HAS PRODUCED SEVERAL BOUTS OF CONVECTION IN EAST CENTRAL MN AND EXTREME WESTERN WISCONSIN THIS MORNING AND EARLY AFTERNOON. THESE STORMS HAVE BEEN MORE OF A HAIL THREAT THAN A WIND THREAT WITH NICKLE SIZE HAIL AND GUSTS IN THE 30KT RANGE. A COLD FRONT IS MOVING INTO WESTERN MN AT THIS TIME WITH CLEARING JUST AHEAD AND BEHIND THE FRONT. THE WARM FRONT WILL MOVE TOWARD MSP AROUND 22Z AND THE COLD FRONT/TROUGH MOVES INTO CENTRAL MN AT THAT TIME. THERE IS FAIR AMOUNT OF UNCERTAINTY AS TO HOW MUCH CONVECTION WILL DEVELOP AHEAD OF THE COLD FRONT DUE TO THE ONGOING CONVECTION FOR STC/MSP/RNH. DO NOT EXPECT TO SEE ANY SIGNIFICANT AMOUNT OF HEATING DUE TO CLOUD COVER AT THESE SITES THEREFORE TS ACTIVITY MAY NOT BE AS INTENSE. HRRR TRIES TO DEVELOP CONVECTION 19/20Z TIME FRAME AHEAD OF THE FRONT IN THE AXN AREA BUT STRUGGLES UNTIL WE GET TO THE 22/23Z TIME FRAME. BY THIS TIME CONVECTION IS LIMITED TO RNH/MSP AND SOUTHEAST OF RWF. HRRR HAS IT OUT OF THE MSP/RNH SITES BY 02Z AND OUT OF EAU BY 04Z. KMSP...TS ACTIVITY IS MAINLY SOUTHWEST OF THE FIELD AND EAST TO NORTHEAST OF THE FIELD. DO NOT EXPECT MUCH ADDITIONAL ACTIVITY UNTIL 22/23Z...AS THE FRONT APPROACHES. CONFIDENCE IS NOT REAL GOOD AT THIS TIME THOUGH. NOT SURE THE WARM FRONT WILL MAKE IT NORTH OF THE AIRFIELD BEFORE THE COLD FRONT/TROUGH ARRIVES AROUND 00Z. IF NOT WINDS IN THE TAF ARE TOO STRONG. /OUTLOOK/ FRIDAY...VFR. SATURDAY...MVFR/VFR WITH TSRA POSSIBLE. BEST CHANCES AFTN/EVN. SUNDAY...MVFR/VFR WITH TSRA POSSIBLE BUT LOW CONFIDENCE. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && JM/DL
Hazardous weather outlook, Jun 14, 11:37 AM CDT, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1137 AM CDT THU JUN 14 2012 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 151200- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1137 AM CDT THU JUN 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED TO INTENSIFY ONCE AGAIN THIS AFTERNOON. ONE AREA OF STORMS WILL DEVELOP ALONG A COLD FRONT THAT WILL MOVE INTO WEST CENTRAL MINNESOTA...WITH OTHER STORMS CONTINUING OVER EAST CENTRAL MINNESOTA...AND THEN DEVELOPING INTO SOUTH CENTRAL MINNESOTA. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY SEVERE WEATHER THREATS...BUT A TORNADO OR TWO CANNOT BE RULED OUT IN THE VICINITY OF THE OUTFLOW BOUNDARY FROM THIS MORNINGS ACTIVITY...WHICH WILL RESIDE NEAR THE METRO AREA THIS AFTERNOON. THE MOST FAVORABLE TIMES FOR SEVERE WEATHER WILL BE BETWEEN 1 PM AND 10 PM. STAY TUNED TODAY FOR ANY POTENTIAL SEVERE WEATHER WATCHES AND WARNINGS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE THIS WEEKEND AS A WARM FRONT LIFTS INTO THE AREA AND ANOTHER COLD FRONT PASSES THROUGH. ALTHOUGH THERE IS STILL SOME UNCERTAINTY...A FEW STRONG TO SEVERE STORMS ARE POSSIBLE SATURDAY AFTERNOON AND EVENING. THE WEATHER PATTERN LOOKS LIKE IT WILL REMAIN ACTIVE INTO EARLY IN THE WEEK. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Special weather statement, Jun 14, 4:23 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
423 PM CDT THU JUN 14 2012
MNZ076-077-142215-
LE SUEUR-RICE-
423 PM CDT THU JUN 14 2012
...THUNDERSTORMS MOVING OVER LE SUEUR AND RICE COUNTIES THROUGH 515
PM CDT...
AT 422 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 5 MILES NORTH OF ST HENRY. THIS STORM WAS MOVING EAST AT
30 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
ST THOMAS.
HEIDELBERG.
MONTGOMERY.
VESELI.
LONSDALE.
WEBSTER.
LAT...LON 4438 9381 4446 9384 4454 9385 4454 9329
4453 9328 4438 9329
TIME...MOT...LOC 2123Z 263DEG 28KT 4446 9376Special weather statement, Jun 14, 4:37 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
437 PM CDT THU JUN 14 2012
MNZ075-076-142215-
LE SUEUR-NICOLLET-
437 PM CDT THU JUN 14 2012
...THUNDERSTORMS MOVING BROWN...LE SUEUR AND NICOLLET COUNTIES
THROUGH 515 PM CDT...
AT 435 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES NORTH OF COURTLAND. THIS STORM WAS MOVING EAST
AT 30 MPH.
HAIL UP TO NICKEL SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
COURTLAND.
NICOLLET.
NORSELAND.
ST PETER.
OTTAWA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 4426 9434 4427 9440 4438 9449 4445 9412
4446 9393 4449 9390 4451 9382 4427 9376
4425 9384 4425 9393 4424 9394 4422 9426
TIME...MOT...LOC 2137Z 252DEG 28KT 4432 9432Local storm report, Jun 14, 5:02 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
502 PM CDT THU JUN 14 2012
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM HAIL 1 WSW BELLECHESTER 44.37N 92.53W
06/14/2012 M1.25 INCH GOODHUE MN TRAINED SPOTTER
&&Local storm report, Jun 14, 5:09 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
509 PM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM FUNNEL CLOUD 2 SE FARIBAULT 44.28N 93.25W
06/14/2012 RICE MN STORM CHASER
&&
AJZSpecial weather statement, Jun 14, 5:14 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
514 PM CDT THU JUN 14 2012
MNZ063-070-077-078-WIZ024-142300-
DAKOTA-GOODHUE-PIERCE-RICE-WASHINGTON-
514 PM CDT THU JUN 14 2012
AT 508 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 3 MILES NORTHWEST OF NERSTRAND. THIS STORM WAS MOVING
NORTHEAST AT 40 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
DENNISON.
STANTON.
WASTEDO.
CANNON FALLS.
MIESVILLE.
GOODHUE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
&&
LAT...LON 4420 9308 4444 9322 4482 9277 4473 9257
4445 9238 4445 9242 4437 9242 4436 9245
4435 9254 4420 9255
TIME...MOT...LOC 2214Z 247DEG 35KT 4440 9304
AJZSpecial weather statement, Jun 14, 5:22 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
522 PM CDT THU JUN 14 2012
MNZ076-077-142300-
LE SUEUR-RICE-
522 PM CDT THU JUN 14 2012
...THUNDERSTORMS MOVING OVER LE SUEUR AND RICE COUNTIES THROUGH 600
PM CDT...
AT 518 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 3 MILES NORTHWEST OF ST HENRY. THIS STORM WAS MOVING
EAST AT 35 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
ST HENRY.
LE CENTER.
MONTGOMERY.
LONSDALE.
WEBSTER.
LAT...LON 4444 9394 4447 9392 4449 9388 4455 9357
4454 9329 4447 9329 4443 9326 4437 9325
4430 9390
TIME...MOT...LOC 2222Z 258DEG 29KT 4441 9379The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 4:31 AM CDT | Special Weather Statement | MPX | Douglas | 44 min |
| Jun 14, 4:36 AM CDT | Special Weather Statement | MPX | Isanti | 39 min |
| Jun 14, 4:53 AM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope, Stearns, Todd | 67 min |
| Jun 14, 5:57 AM CDT | Severe Thunderstorm Warning | MPX | Meeker, Stearns | 63 min |
| Jun 14, 7:12 AM CDT | Severe Thunderstorm Warning | MPX | Meeker, Stearns, Wright | 48 min |
| Jun 14, 8:09 AM CDT | Special Weather Statement | MPX | McLeod, Wright | 51 min |
| Jun 14, 8:48 AM CDT | Areal Flood Advisory | MPX | Anoka, Carver, Hennepin, McLeod, Meeker, Ramsey and 3 more | 3 hr |
| Jun 14, 9:11 AM CDT | Special Weather Statement | MPX | Anoka, Carver, Chisago, Hennepin, Isanti, McLeod and 5 more | 49 min |
| Jun 14, 9:22 AM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod, Scott, Sibley | 27 min |
| Jun 14, 9:41 AM CDT | Areal Flood Advisory | MPX | Dakota, Hennepin, Ramsey, Scott, Washington | 3 hr |
| Jun 14, 10:22 AM CDT | Special Weather Statement | MPX | Carver, Dakota, Hennepin, Le Sueur, Rice, Scott | 38 min |
| Jun 14, 11:52 AM CDT | Special Weather Statement | MPX | Carver, Dakota, Le Sueur, Nicollet, Ramsey, Rice and 2 more | 68 min |
| Jun 14, 12:00 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Le Sueur, Scott, Sibley | 45 min |
| Jun 14, 12:26 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Dakota, Hennepin, Ramsey, Scott, Washington | 49 min |
| Jun 14, 12:44 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Le Sueur, Nicollet, Rice, Scott, Sibley | 46 min |
| Jun 14, 2:30 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Le Sueur, Rice | 45 min |
| Jun 14, 2:58 PM CDT | Severe Thunderstorm Warning | MPX | Chisago | 47 min |
| Jun 14, 2:59 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Rice | 46 min |
| Jun 14, 3:29 PM CDT | Special Weather Statement | MPX | Carver, Le Sueur, Nicollet, Scott, Sibley | 46 min |
| Jun 14, 3:45 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 45 min |
| Jun 14, 4:23 PM CDT | Special Weather Statement | MPX | Le Sueur | 52 min |
| Jun 14, 4:37 PM CDT | Special Weather Statement | MPX | Nicollet | 38 min |
| Jun 14, 4:54 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 36 min |
| Jun 14, 5:14 PM CDT | Special Weather Statement | MPX | Goodhue | 46 min |
| Jun 14, 5:22 PM CDT | Special Weather Statement | MPX | Le Sueur | 38 min |
| Jun 14, 5:57 PM CDT | Flash Flood Warning | MPX | Dakota, Goodhue, Rice | 4 hr |
| Jun 14, 6:58 PM CDT | Special Weather Statement | MPX | Goodhue | 32 min |
| Jun 14, 6:59 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 46 min |
Nearby
Areal Flood Advisories in Minnesota, 2012Every areal flood advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.